An oscillation criterion for a class of ordinary differential equations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 207-219
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_2_a2,
author = {I. T. Kiguradze},
title = {An oscillation criterion for a class of ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {207--219},
year = {1992},
volume = {28},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a2/}
}
I. T. Kiguradze. An oscillation criterion for a class of ordinary differential equations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 207-219. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a2/